JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PARAHOLOMORPHICALLY PSEUDOSYMMETRIC PARA-KÄHLERIAN MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PARAHOLOMORPHICALLY PSEUDOSYMMETRIC PARA-KÄHLERIAN MANIFOLDS
Luczyszyn, Dorota; Olszak, Zbigniew;
  PDF(new window)
 Abstract
We find necessary and sufficient conditions for a para- manifold to be paraholomorphically pseudosymmetric in terms of the paraholomorphic projective and Bochner curvatures. New examples of such spaces are proposed.
 Keywords
para- manifold;paraholomorphic pseudosymmetry;paraholomorphic projective curvature;paraholomorphic Bochner curvature;
 Language
English
 Cited by
1.
Natural diagonal Riemannian almost product and para-Hermitian cotangent bundles, Czechoslovak Mathematical Journal, 2012, 62, 4, 937  crossref(new windwow)
 References
1.
C. L. Bejan, The Bochner curvature tensor on a hyperbolic Kahler manifold, Differential geometry and its applications (Eger, 1989), 93-99, Colloq. Math. Soc. Janos Bolyai, 56, North-Holland, Amsterdam, 1992

2.
E. Boeckx, O. Kowalski, and L. Vanhecke, Riemannian Manifolds of Conullity Two, World Scientific Publishing Co., Inc., River Edge, NJ, 1996

3.
A. Bonome, R. Castro, E. Garcia-Rio, L. Hervella, and R. Vazquez-Lorenzo, On the paraholomorphic sectional curvature of almost para-Hermitian manifolds, Houston J. Math. 24 (1998), no. 2, 277-300

4.
V. Cruceanu, P. Fortuny, and P. M. Gadea, A survey on paracomplex geometry, Rocky Mountain J. Math. 26 (1996), no. 1, 83-115 crossref(new window)

5.
R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. Ser. A 44 (1992), no. 1, 1-34

6.
P. M. Gadea, V. Cruceanu, and J. Munz Masque, Para-Hermitian and para-Kahler manifolds, Quaderni Inst. Mat., Fac. Economia, Univ. Messina, 1 (1995), 72 pp

7.
P. M. Gadea and A. Montesinos Amilibia, Spaces of constant para-holomorphic sectional curvature, Pacific J. Math. 136 (1989), no. 1, 85-101 crossref(new window)

8.
G. Ganchev and A. Borisov, Isotropic sections and curvature properties of hyperbolic Kaehlerian manifolds, Publ. Inst. Math. (Beograd) (N.S.) 38(52) (1985), 183-192

9.
E. Garcia-Rio, L. Hervella, and R. Vazquez-Lorenzo, Curvature properties of para-Kahler manifolds, New developments in differential geometry (Debrecen, 1994), 193-200, Math. Appl., 350, Kluwer Acad. Publ., Dordrecht, 1996

10.
S. Hessen and L. Verstraelen, Properties of a scalar curvature invariant depending on two planes, Manuscripta Math. 122 (2007), no. 1, 59-72

11.
S. Ivanov and S. Zamkovoy, Parahermitian and paraquaternionic manifolds, Differential Geom. Appl. 23 (2005), no. 2, 205-234 crossref(new window)

12.
B. Jahanara, S. Haesen, Z. Senturk, and L. Verstraelen, On the parallel transport of the Ricci curvatures, J. Geom. Phys. 57 (2007), no. 9, 1771-1777 crossref(new window)

13.
U. G. Lumiste, Semisymmetric submanifolds, J. Math. Sci. 70 (1994), 1609-1623 crossref(new window)

14.
D. Luczyszyn, On para-Kahlerian manifolds with recurrent paraholomorphic projective curvature, Math. Balkanica (N.S.) 14 (2000), no. 1-2, 167-176

15.
D. Luczyszyn, On Bochner semisymmetric para-Kahlerian manifolds, Demonstratio Math. 34 (2001), no. 4, 933-942

16.
D. Luczyszyn, On pseudosymmetric para-Kahlerian manifolds, Beitrage Algebra Geom. 44 (2003), no. 2, 551-558

17.
D. Luczyszyn, On Bochner flat para-Kahlerian manifolds, Cent. Eur. J. Math. 3 (2005), no. 2, 331-341 crossref(new window)

18.
J. Mikes, Holomorphically projective mappings and their generalizations, Geometry, 3. J. Math. Sci. (New York) 89 (1998), no. 3, 1334-1353 crossref(new window)

19.
V. A. Mirzoyan, Ric-semisymmetric submanifolds, Translated in J. Math. Sci. 70 (1994), no. 2, 1624-1646. Itogi Nauki i Tekhniki, Problems in geometry, Vol. 23 (Russian), 29-66, 187, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1991

20.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994), 233-305, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997

21.
M. Prvanovic, Holomorphically projective transformations in a locally product space, Math. Balkanica 1 (1971), 195-213

22.
N. Pusic, On an invariant tensor of a conformal transformation of a hyperbolic Kaehlerian manifold, Zb. Rad. No. 4 (1990), 55-64

23.
N. Pusic, On HB-flat hyperbolic Kaehlerian spaces, 11th Yugoslav Geometrical Seminar (Divcibare, 1996). Mat. Vesnik 49 (1997), no. 1, 35-44

24.
E. Reyes, A. Montesinos, and P. M. Gadea, Projective torsion and curvature, axiom of planes and free mobility for almost-product manifolds, Ann. Polon. Math. 48 (1988), no. 3, 307-330

25.
Z. I. Szabo, Structure theorems on Riemannian manifolds satisfying R(X, Y)R = 0, I, Local version, J. Diff. Geom. 17 (1982), 531-582; II, Global versions, Geom. Dedicata 19 (1985), 65-108

26.
A. G. Walker, On Ruse's spaces of recurrent curvature, Proc. London Math. Soc. (2) 52 (1950), 36-64 crossref(new window)